# SDR SWAA2023012084281

- Difficulty date: December 21, 2022
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL 221EF AT AT FWD GALLEY AREA.  REPAIRED FLOOR PANEL 221EF AT AT FWD GALLEY AREA IAW SRM 53-00-50-2R-1 REPAIR 1.
